3 doctors weighed in:

Can advair cause you to loose your voice?

3 doctors weighed in
Dr. Michael Sanders
Internal Medicine - Pulmonology
1 doctor agrees

In brief: Yes

I've seen this a number of times.
It is the steroid component that does it. It usually goes away with stopping the medication, although not always.

In brief: Yes

I've seen this a number of times.
It is the steroid component that does it. It usually goes away with stopping the medication, although not always.
Dr. Michael Sanders
Dr. Michael Sanders
Thank
Dr. Lee Perry
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Possibly

The Advair Diskus (salmeterol and fluticasone) is occasionally associated with laryngitis, especially if you are not rinsing your mouth after each use.
Advair also comes in an hfa (inhaler), that should be used with a spacer/adapter to decrease these types of side effects.

In brief: Possibly

The Advair Diskus (salmeterol and fluticasone) is occasionally associated with laryngitis, especially if you are not rinsing your mouth after each use.
Advair also comes in an hfa (inhaler), that should be used with a spacer/adapter to decrease these types of side effects.
Dr. Lee Perry
Dr. Lee Perry
Thank
Read more answers from doctors